Feuilletages holomorphes de codimension un sur les espaces homogènes complexes
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 3, pp. 493-519.
@article{AFST_1996_6_5_3_493_0,
     author = {Ghys, \'Etienne},
     title = {Feuilletages holomorphes de codimension un sur les espaces homog\`enes complexes},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {493--519},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 5},
     number = {3},
     year = {1996},
     zbl = {0877.57014},
     mrnumber = {1440947},
     language = {fr},
     url = {http://archive.numdam.org/item/AFST_1996_6_5_3_493_0/}
}
TY  - JOUR
AU  - Ghys, Étienne
TI  - Feuilletages holomorphes de codimension un sur les espaces homogènes complexes
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1996
DA  - 1996///
SP  - 493
EP  - 519
VL  - 6e s{\'e}rie, 5
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_1996_6_5_3_493_0/
UR  - https://zbmath.org/?q=an%3A0877.57014
UR  - https://www.ams.org/mathscinet-getitem?mr=1440947
LA  - fr
ID  - AFST_1996_6_5_3_493_0
ER  - 
%0 Journal Article
%A Ghys, Étienne
%T Feuilletages holomorphes de codimension un sur les espaces homogènes complexes
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1996
%P 493-519
%V 6e s{\'e}rie, 5
%N 3
%I Université Paul Sabatier
%C Toulouse
%G fr
%F AFST_1996_6_5_3_493_0
Ghys, Étienne. Feuilletages holomorphes de codimension un sur les espaces homogènes complexes. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 3, pp. 493-519. http://archive.numdam.org/item/AFST_1996_6_5_3_493_0/

[1] Bott (R.) .- Lectures on characteristic classes and foliations, Notes by L. Conlon, Mexico 1971, Lecture Notes in Mathematics, Springer-Verlag 279 (1973). | MR | Zbl

[2] Bott (R.) et Tu (L.W.) .- Differential forms in Algebraic Topology, Graduate text in Mathematics, Springer-Verlag 82 (1982). | MR | Zbl

[3] Ghys (E.) et Verjovsky (A.) .- Locally free holomorphic actions of the complex affine group, Proceedings of Geometric Study of Foliations, Tokyo novembre 1993, éd. T. Mizutani et al., World Scientific Singapore (1994), pp. 201-217. | MR

[4] Greub (W.), Halperin (S.) et Vanstone (R.) .- Connections, curvature and cohomology, Academic Press 3 (1976).

[5] Hector (G.) .- Architecture des feuilletages de classe C2, 3ème rencontre de géométrie du Schnepfenried, Vol. 1, Astérique 107-108 (1992), pp. 243-258. | MR | Zbl

[6] Huckleberry (A.T.) .- Actions of groups of holomorphic transformations, in Encyclopaedia of Mathematical Sciences, Several complex variables, W. Barth et R. Narasimhan (éds), Springer-Verlag 6 (1990). | MR | Zbl

[7] Jouanolou (J.-P.) .- Équations de Pfaff algébriques, Springer Lecture Notes in Maths. 708 (1979). | MR | Zbl

[8] Jouanolou (J.-P.) .- Feuilles compactes des feuilletages algébriques, Math. Ann. 241 (1979), pp. 69-72. | MR | Zbl

[9] Lie (S.) .- Theorie der Transformationsgruppen, Math. Ann. 6 (1880). | JFM

[10] Malgrange (B.) .- Frobenius avec singularités. 1. Codimension 1, Publ. I.H.E.S. 46 (1976), pp. 163-173. | Numdam | MR | Zbl

[11] Milnor (J.) . - Singular points of complex hypersurfaces, Ann. of Mathematical Studies 61, Princeton University Press (1968). | MR | Zbl

[12] Montgomery (D.) .- Simply connected homogeneous spaces, Proc. A.M.S. 1 (1950), pp. 457-569. | MR | Zbl

[13] Sullivan (D.) .- Seminar on conformal and hyperbolic geometry, Notes par M. Baker et J. Seade, I.H.E.S. (1982).